# SDR UF6A990930

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 10D11186
- Condition: Corroded
- Location: Bs 270-289
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - INTERCOSTAL LOCATED BETWEEN STATION 270AS AND 289AS HAS CORROSION ON IT.  MAINTENANCE REMOVED CORROSION AND APPLIED PROTECTIVE TREATMENTS.  ALL WORK WAS DONE BAE ATP SRM 51-30-00.  (M)
